View : 16 Download: 0

On m-Complex Symmetric Operators

Title
On m-Complex Symmetric Operators
Authors
Cho, MuneoKo, EungilLee, Ji Eun
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2016
Journal Title
MEDITERRANEAN JOURNAL OF MATHEMATICS
ISSN
1660-5446JCR Link1660-5454JCR Link
Citation
vol. 13, no. 4, pp. 2025 - 2038
Keywords
m-Complex symmetric operatorDecomposableSingle-valued extension property
Publisher
SPRINGER BASEL AG
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we study the spectral properties of m-complex symmetric operators. In particular, we prove that if T is m-complex symmetric with conjugation C, then T (n) is also m-complex symmetric with conjugation C for any . Moreover, if T is m-complex symmetric with conjugation C, then T is decomposable if and only if has the property (). As some applications, we give several examples of m-complex symmetric operators with conjugation C.
DOI
10.1007/s00009-015-0597-0
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE